# SDR CA080814011

- Difficulty date: August 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 5,522 hours
- Engine: Ge CF348E5A1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Leaking
- Location: Fuselage
- Part time: 7,037 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INITIALLY SNAGGED BY A FAA INSPECTOR FOR TRACES OF AIR LEAK AT THE LAP JOINT BELOW THE 7TH WINDOW ON THE LT SIDE (NEAR FR74, STR12L). FURTHER INVESTIGATION IN YYZ DISCOVERED THAT THERE WAS A TOTAL OF 12 LEAK POINTS ON THE LT AND 11 ON THE RT SIDE. THE ACFT DID PASS THE AMM CABIN PRESSURIZATION LEAKAGE TEST (21-31-00).
